Déformations de courbes planes
Séminaire Bourbaki : volume 1986/87, exposés 669-685, Astérisque no. 152-153  (1987), Talk no. 679, p. 187-205
@incollection{SB_1986-1987__29__187_0,
     author = {Loeser, Fran\c cois},
     title = {D\'eformations de courbes planes},
     booktitle = {S\'eminaire Bourbaki : volume 1986/87, expos\'es 669-685},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {152-153},
     year = {1987},
     note = {talk:679},
     pages = {187-205},
     zbl = {0636.14008},
     mrnumber = {936855},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1986-1987__29__187_0}
}
Loeser, François. Déformations de courbes planes, in Séminaire Bourbaki : volume 1986/87, exposés 669-685, Astérisque, no. 152-153 (1987), Talk no. 679, pp. 187-205. http://www.numdam.org/item/SB_1986-1987__29__187_0/

[A] G. Albanese - Sulle condizioni perche una curva algebraica riducible si possa considerare come limite di una curva irredicibile, Rend. Circ. Mat. Palermo 52 (1928), 105-150. | JFM 54.0685.02

[A-M] D. Alibert, G. Maltsmotis - Groupe fondamental du complémentaire d'une courbe à points doubles ordinaires, Bull. Soc. Math. France, 102 (1974), 335-351. | Numdam | MR 382285 | Zbl 0307.14010

[A-C 1] E. Arbarello, M. Cornalba - Su una proprieta notevole dei morphismi di una curva a moduli generali in uno spazio proiettivo, Rend. Sem. Mat. Univ. Pol. Torino, vol. 38, n° 2 (1980), 87-99. | MR 624390 | Zbl 0478.14016

[A-C 2] E. Arbarello - M. Cornalba - Su una congettura di Petri, Comment. Math. Helv. 56 (1981), 1-38. | MR 615613 | Zbl 0505.14002

[A-C 3] E. Arbarello, M. Cornalba - Footnotes to a paper of Beniamino Segre, Math. Ann. 256 (1982), 341-362. | MR 626954 | Zbl 0454.14023

[A-C 4] E. Arbarello, M. Cornalba - A few remarks about the variety of irreducible plane curves of given degree and genus, Ann. Sc. Ec. Norm. sup., t. 16 (1983), 467-488. | Numdam | MR 740079 | Zbl 0553.14009

[A-C-G-H] E. Arbarello, M. Cornalba, P. Griffiths, J. Harris - Geometry of algebraic curves, Berlin - Heidelberg - New-York - Tokyo, Springer-Verlag (1984). | Zbl 0559.14017

[A-W] M. Artin, G. Winters - Degenerate fibers and reduction of curves, Topology, 10 (1971) , 373-383. | MR 476756 | Zbl 0196.24403

[D] P. Deligne - Le groupe fondamental du complément d' une courbe plane n'ayant que des points doubles ordinaires est abélien, Sém. Bourbaki, exp. 543 (Nov. 1979), Lecture Notes in Math., 842, Springer-Verlag (1981), 1-10. | Numdam | MR 636513 | Zbl 0478.14008

[D-M] P. Deligne, D. Mumford - The irreducibility of the space of curves of given genus, Publications IHES 15 (1972) , 75-110. | Numdam | MR 262240

[D-H] S. Diaz, J. Harris - Ideals associated to deformations of singular plane curves, preprint. | MR 961600

[E] D. Eisenbud - Rational curves with cusps, Proceedings of Symposia in Pure Math., Vol. 40, part 1 (1983), 337-344. | MR 713072 | Zbl 0538.14021

[F1] W. Fulton - On the fundamental group of the complement of a node curve, Ann. of Math. 111 (1980), 407-409. | MR 569076 | Zbl 0406.14008

[F2] W. Fulton - On nodal curves, in Algebraic geometry : open problems, Lect. Notes 997, Springer-Verlag, Berlin-Heidelberg-New York. | MR 714747 | Zbl 0514.14012

[G] G. Giacinti-Diebolt - Variétés des courbes projectives planes de degré et lieu singulier donnés, Math. Annalen 266 (1984), 321-350. | MR 730174 | Zbl 0504.14017

[H1] J. Harris - On the Severi problem, Invent. Math. 84 (1986), 445-461. | MR 837522 | Zbl 0596.14017

[H2] J. Harris - Curves and their moduli, Notes of lectures given at the AMS Summer Institute in Algebraic Geometry, June 1985 (Sept. 1986). | MR 927953 | Zbl 0646.14019

[K-Kn-M-S] G. Kempf, F. Knudsen, D. Mumford, B. Saint-Donat - Toroidal embeddings I, Lecture Notes in Math. 339, Springer-Verlag (1973). | MR 335518 | Zbl 0271.14017

[Kn] F. Knudsen - The projectivity of the moduli space of stable curves III, Math. Scand. 52 (1983), 200-212. | MR 702954 | Zbl 0544.14021

[L1] I. Luengo - On the existence of complete families of projective plane curves which are obstructed (1985), Journal of the London Mathematical Society 36 (1987), 33-43. | MR 897672 | Zbl 0641.14012

[L2] I. Luengo - The μ-constant stratum is not smooth for surface singularities (1985), à paraître aux Inventiones Mathematicae. | Zbl 0627.32018

[M] D. Mumford - Stability of projective varieties, L'Enseignement Mathématique 23 (1977), 39-110. | MR 450272 | Zbl 0363.14003

[N1] A. Nobile - On families of singular plane projective curves, Annali di matematica pura ed applicata 138 (1984), 341-378. | MR 779551 | Zbl 0567.14019

[N2] A. Nobile - Families of curves on surfaces, Math. Z, 187 (1984), 453- 470. | MR 760046 | Zbl 0527.14005

[N3] A. Nobile - On specializations of curves I, Transactions of the American Mathematical Society 282 (1984), 739-748. | MR 732116 | Zbl 0537.14019

[N4] A. Nobile - Genera of curves varying in a family (1987), à paraître aux Annales de l'E.N.S. | Numdam | MR 925723 | Zbl 0687.14024

[P] H. Popp - Zur Reduktionstheorie algebraischer Funktionenkörper vom Transzendenzgrad 1, Archiv. der Math., Basel 17 (1966), 510-522. | MR 205996 | Zbl 0192.26901

[R] Z. Ran - On nodal plane curves, Invent. Math. 86 (1986), 529-534. | MR 860680 | Zbl 0644.14009

[Se] B. Segre - Existenza e dimensione di sistemi continui di curve piane algebrische con dati caraterri, Atti Acad. Naz. Lincei Rendicontini, Serie 6, Vol. 10 (1929), 31-38. | JFM 55.1001.01

[S] F. Severi - Vorlesungen über Algebraische Geometrie, Teubner, Leipzig (1921). | JFM 48.0687.01

[T1] A. Tannenbaum - Families of algebraic curves with nodes, Compositio Mathematica, Vol. 41, Fasc. 1 (1980), 107-126. | Numdam | MR 578053 | Zbl 0399.14018

[T2] A. Tannenbaum - On the classical characteristic linear series of plane curves with nodes and cuspidal points : two examples of Beniamino Segre, Compositio Mathematica, Vol. 51 (1984), 169-183. | Numdam | MR 739731 | Zbl 0556.14008

[Te] B. Teissier - Résolution simultanée, Séminaire sur les singularités des surfaces, Palaiseau (1976-77), Lectures Notes in Math., 777, Springer-Verlag (1980), 71-146. | Numdam | MR 579026 | Zbl 0464.14005

[W1] J. Wahl - Deformations of plane curves with nodes and cusps, American Journal of Mathematics, Vol. 96, n° 4 (1974), 529-577. | MR 387287 | Zbl 0299.14008

[W2] J. Wahl - Equisingular deformations of plane algebroid curves, Trans. Amer. Math. Soc. 196 (1974), 143-170. | MR 419439 | Zbl 0294.14007

[Z1] O. Zariski - On the problem of existence of algebraic functions of two variables possessing a given branch curve, American J. Math. 51 (1929), 305-328. | JFM 55.0806.01 | MR 1506719

[Z2] O. Zariski - Algebraic surfaces, 2nd edition, Springer-Verlag, Heidelberg (1971). | MR 469915 | Zbl 0219.14020

[Z3] O. Zariski - Dimension theoretic - characterization of maximal irreducible algebraic systems of plane nodal curves of a given order n and with a given number d of nodes, American J. of Math. 104 (1982), 209-226. | MR 648487 | Zbl 0516.14023

[Z4] O. Zariski - On the problem of irreducibility of the algebraic system of irreducible plane curves of a given order and having a given number of nodes, in Arithmetic and Geometry, Vol. II, Papers dedicated to I.R. Shafarevich, Progress in Mathematics 36 (1983), Birkhäuser, 465-481. | MR 717621 | Zbl 0597.14022